Hi, need help knowing the withdrawal symptoms for this tapering off period. Already feeling anxious, fatigued and tired, confused/forgetful. Is this normal going down from 60 from 2 weeks to 50. Have moon face and high BP. Some heart palpitations and anxiety. Is depression a symptom?
Yes AKSHATHA it can cause depression too but this is why your on a high dose first then a quick normal decrease there is nothing unnormal about your decrease of prednisone follow it to a T And most have a good rate with very little side effects while getting off of it sounds like you are getting all the normal side effects now..get rid of all of these and your moon face which is bloating with extra water in many case and other joints and your bp well go around please don't worry they are doing it just like they have for years and hope you feel so much better when you come off of it the sooner the better..
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Nov 2010 • 10 answers
I have been prescribed prednisone for a non-allergic reaction to penicillin and have a tapering off?
Posted 24 Sep 2014 • 2 answers
Posted 20 Apr 2015 • 1 answer
Posted 28 Mar 2016 • 1 answer
Posted 2 Nov 2017 • 1 answer